MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; MTS,LEFT HEART,KIT-MERITER HOSP -,PG

MEDLINE INDUSTRIES, LP - NAMIC; MTS,LEFT HEART,KIT-MERITER HOSP -,PG
Catalog Number 60131554
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "attached the syringe to the manifold and reported that the syringe unwinded iteself immediately completely loose".Due to this, a new device was obtained.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
Syringe would not stay attached to the manifold.
 
Additional Manufacturer Narrative
Updates to b3, d3, e1, and h6.After further investigation, the date of event has been confirmed as 4/19/24, and the telephone and fax numbers of the initial reporter were added.The manufacturer name and address has been corrected.The investigation included testing of the actual/suspected device, a review of production records, and a trend analysis.Testing demonstrated a mechanical issue in which the syringe and manifold were connected and disconnected three times, and in all three attempts the syringes backed off or rolled free from the manifold connection, thereby replicating the reported defect.The root cause was identified as a manufacturing deficiency: excess silicone originating from the rotating adapter (ra) swage machine during the ra swage process due to insufficient cleaning frequency of the swage stations.This excess silicone accumulated and migrated onto the syringe barrels, and subsequently onto the syringe luers as the product progressed through later manufacturing steps (binning, transport, assembly machine loading, conveyor movement, and vibratory bowl feeding).The combination of excess silicone on the luer and the presence of saline in the syringe reduced the luer-lock friction fit enough to allow the syringe/manifold connection to disconnect during use.If any additional relevant information is identified, a supplemental medwatch will be submitted.

Common Device Name
MTS,LEFT HEART,KIT-MERITER HOSP -,PG
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glen falls technical park
glen falls NY 12801
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key19333551
Report Number3015910259-2024-00009
Device Sequence Number3101994
Product Code OEZ
UDI-Device Identifier20193489046936
UDI-Public20193489046936
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number60131554
Device Lot Number0000106071
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown